I have this and I am wondering about the side effects that you have experienced, if any. So basically, has ANYTHING changed about you since you got this birth control, no matter how subtle it may seem to you. I am asking this because since I have had this BC, I have had much more discharge which appears to be blood-tinged (in between periods), much worse cramping during periods (which I never had before), painful intercourse and decreased sex drive. I have had my IUD in for about 9 months and I want to figure out if it is what is causing these things to happen to me or not. If it is the cause, then I plan to get it removed but I have to research other methods of birth control first, of course. I just want to feel normal again.
And NO I was not experiencing any of these things before getting this IUD placed.
Asked by Anonymous at 11:59 PM on Apr. 13, 2009 in Health
Answer by dannydawna at 4:05 PM on Apr. 18, 2009